# SDR EIA2000209

- Difficulty date: May 29, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STATION 1045 RBL 9 TO RBL 16 AIR COND BAY ACCESS PANEL LATERAL SUPPORT BEAM CORRODED APPROX 2 INCH BY 1 INCH.  BS 1045 RBL 16 BODY FAIRING SUPPORT BEAM REPAIRED PER SRM 53-50-04 FIG 2.  (M)
